Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

citalopram query?

(3 Posts)
lulu41 Tue 02-Jun-09 10:11:56

realised yesterday that I had not taken mine for a few days I had been having weird physical symptoms ie. feeling dizzy lightheaded shaky etc at first I thought I was hungry but even afer I ate the feelings continued - are these symptoms of withdrawal - filled my prescription yesterday and took double dose last night so feeling a little better today if not tired

anyone know?

RedWarMoth Tue 02-Jun-09 10:15:06

Yes -- those sound exactly like the symptoms you get from missing a couple of doses. It should settle down qickly now.

lulu41 Tue 02-Jun-09 11:06:46

Thanks Red - thought I had a worm inside of me making me feel really really hungry !!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now